MathSciNet Relay Station
MathSciNet bibliographic data
MR2525782 (2011a:57031) 57M50 (51M10 51M25)
Gabai, David; Meyerhoff, Robert; Milley, Peter Minimum volume cusped hyperbolic three-manifolds. J. Amer. Math. Soc. 22 (2009), no. 4, 1157–1215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement